# SDR 2007UALA05386

- Difficulty date: December 30, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 37,671 hours, 13,840 cycles
- Engine: Pwa PW2037
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT MIGRATED FROM PAVED TAXIWAY.
